Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On fenistil drops for cough and cold. Is it okay to give it for long time?

My baby is now 4 months old and I am giving fenistil drops for his cough and colds as to what his pedia prescribed but the only thing that I am bothered about is, it s been about 2 months now that I am giving him fenistil drops on and off because of his on and off cough and colds, is it ok or is it harmful already for my baby for that long period of time?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  967
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
I suggest you to not to give this drops without prescription.
Whenever the child gets cough, he needs physical examination by the doctor to look for throat and lungs findings where the type of medication may vary.
Hence I advise you to consult the pediatrician and use medicines whenever they are prescribed to the infant.
Hope I have answered your query.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor